Erratum: "On optimal canonical variables in the theory of ideal fluid with free surface" by P.M. Lushnikov and V.E. Zakharov (Physica D: Nonlinear Phenomena (2005) 203 (9-29) DOI:10.1016/j.physd.2005.02.010)

Pavel M. Lushnikov, Vladimir E Zakharov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)275
Number of pages1
JournalPhysica D: Nonlinear Phenomena
Volume206
Issue number3-4
DOIs
Publication statusPublished - Jul 1 2005

ASJC Scopus subject areas

  • Applied Mathematics
  • Statistical and Nonlinear Physics

Cite this